MAUDE Adverse Event Report: ENDOLOGIX, INC. AFX2; AFX2 BIFURCATED STENT GRAFT

ENDOLOGIX, INC. AFX2; AFX2 BIFURCATED STENT GRAFT
Model Number BEA22-80/I16-40
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Occlusion (1984); Thrombosis (2100)
Date of Event 08/21/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.If additional information is obtained at a later time that is pertinent to this event, a follow-up report will then be submitted.Device iteration is afx2.
 
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) with the afx2 abdominal aortic aneurysm stent.Approximately one (1) month post initial procedure, the patient emergently presented with a thrombosed and occluded left-side limb due to a distal dissection.The physician elected to treat the patient by implanting one (1) fogerty (non-endologix) thrombectomy catheter with two (2) self-expanding stents on (b)(6) 2019.The patient reportedly tolerated the re-intervention well, and the thrombosis was resolved and outflow restored upon final angiogram.As of date, there have been no additional patient sequelae reported.
 
Additional Manufacturer Narrative
Clinical assessment was completed based on the received medical records.The left common iliac occlusion complaint is confirmed.Device, user, procedure or anatomy relatedness of this complaint could not be determined.Procedure related harms for this complaint could not be determined.The final patient status was reported to be doing well.The absence of pre implant imaging and sizing information prevents identifying causation for the occlusion.The manufacturing lot evaluation confirmed all devices met specifications prior to release.The device was not returned as the device remains implanted therefore no evaluation was completed.No additional investigation of this reported event is planned however if additional information pertinent to the incident is obtained, a follow-up report will be submitted.Endologix will continue to monitor this complaint and similar complaints in the event further investigation is needed.Device iteration is afx2.Corrections: b5: describe event or problem: correction g1,2: contact office- name has been updated h6: patient code: remove code 2100 h6: result code: remove code 3233 h6: conclusion code: remove code 11.
 
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) with the afx2 abdominal aortic aneurysm stent.Approximately one (1) month post initial procedure, the patient emergently presented with a thrombosed and occluded left-side limb due to a distal dissection.The physician elected to treat the patient by implanting one (1) fogerty (non-endologix) thrombectomy catheter with two (2) self-expanding stents on 21 aug 2019.The patient reportedly tolerated the re-intervention well, and the thrombosis was resolved and outflow restored upon final angiogram.As of date, there have been no additional patient sequelae reported.Correction: the patient was initially treated for an abdominal aortic aneurysm (aaa) with an afx2 bifurcated stent graft and an afx vela suprarenal.Approximately one (1) month post initial procedure, the patient emergently presented and upon angiogram a left limb occlusion was identified due to a distal dissection.The physician treated the patient with thrombectomy (fogerty catheter) and implant of two (2) non-endologix self-expanding stents.The outflow was restored upon final angiogram.The patient was reported to be doing great.

Brand Name
AFX2
Common Device Name
AFX2 BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX, INC.
2 musick
irvine CA 92618
MDR Report Key9081970
Report Number2031527-2019-00412
Device Sequence Number11427102
Product Code MIH
UDI-Device Identifier00818009015006
UDI-Public(01)00818009015006(17)200531
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2020
Device Model NumberBEA22-80/I16-40
Device Lot Number2253387-003
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/21/2019
Supplement Date Received by Manufacturer08/21/2019
Initial Report FDA Received Date09/18/2019
Supplement Report FDA Received Date04/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AFX VELA SUPRARENAL: 1757993-002; AFX VELA SUPRARENAL: 1757993-002
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR